# SDR FDKA200709464

- Difficulty date: September 11, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 12,876 hours, 12,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON DAY -  PAX DOOR WAS DIFFICULT TO OPEN FROM INSIDE.  MX FOUND THE DOOR HANDLE WAS LOOSE AND RE-INSTALLED IT AND OPS CHECKED THE DOOR.
